PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of bmjcredLink to Publisher's site
 
Br Med J (Clin Res Ed). 1983 September 24; 287(6396): 876–877.
PMCID: PMC1549242

Asthma associated with N-acetylcysteine infusion and paracetamol poisoning: report of two cases.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (663K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Prescott LF, Illingworth RN, Critchley JA, Stewart MJ, Adam RD, Proudfoot AT. Intravenous N-acetylcystine: the treatment of choice for paracetamol poisoning. Br Med J. 1979 Nov 3;2(6198):1097–1100. [PMC free article] [PubMed]
  • Oh TE, Shenfield GM. Intravenous N-acetylcysteine for paracetamol poisoning. Med J Aust. 1980 Jun 28;1(13):664–665. [PubMed]
  • Prescott LF, Roscoe P, Wright N, Brown SS. Plasma-paracetamol half-life and hepatic necrosis in patients with paracetamol overdosage. Lancet. 1971 Mar 13;1(7698):519–522. [PubMed]
  • Walton NG, Mann TA, Shaw KM. Anaphylactoid reaction to N-acetylcysteine. Lancet. 1979 Dec 15;2(8155):1298–1298. [PubMed]

Articles from British Medical Journal (Clinical Research Ed.) are provided here courtesy of BMJ Publishing Group